Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized pseudo-hermitian operators


Author: Brian Kritt
Journal: Proc. Amer. Math. Soc. 30 (1971), 343-348
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0281046-5
MathSciNet review: 0281046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An operator in a Banach space is called generalized pseudo-hermitian if it is a generalized scalar in the sense of Foiaş (i.e., admits a spectral distribution) and has a real spectrum. In this paper this class of operators is characterized by the condition that the real exponential group generated by such an operator has polynomial growth in the uniform operator norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0281046-5
Article copyright: © Copyright 1971 American Mathematical Society